How can you get rid of a headache if ibuprofen Advil nor tylenol (acetaminophen) work? It hurts so bad and nothing is working. Please help me.
Headache. This one may require a trip to er or acute care facility.
I have tension headaches almost every day. Advil/tylenol doesn't always help. What can I do to get rid of them?
Tension Headache? I believe that your question mush first be answered with a question. Was it a physician who diagnosed your headaches as tension headaches? If the answer is yes, there may be choices of additional meds that can be added to the AdvilTylenol. However it should be the diagnosing physician who should add additional meds. If you made the diagnosis of "tension" headache" consider consulting a neurologist.
4 days in a row I've woken to bad headaches and body aches. So bad I can't sleep. During the day I take tylenol (acetaminophen) and ibuprofen and it helps.
Many causes. Emerging headache pattern should be evaluated and causation diagnosed. Appropriate treatment can break up pattern. This could involve high blood pressure, jaw or dental issues, migraine, neck problems, thyroid issues...See your doctor.
See a Dr. If these symptoms continue, you need to see a dr. Rather than masking the effects with meds. Need to get to the source of your problems.
See Combination: Ibuprofen tends to reduce or eliminate the action of tylenol (acetaminophen). Better to take 1-aspirin + 1-tylenol (acetaminophen) as they enhance each other. Even though they do different things, they work hand-in-hand with each other. Also stay warm and take in sufficient water (as opposed to other fluids - coffee, tea, soda [sodas are particularly damaging to the human body, get totally off of them]).
Neither. I don't like either one for a headache. Excedrin Migraine works faster than either one. Best wishes.
I've taken Advil (ibuprofen) and it's doing nothing for sinus headaches. I have no meds specifically for it and its been two days already. How can I get rid of it?
Decongestants. Taking a decongestant can often relieve pressure in the sinuses more quickly than just pain medicines.
I've been taking 2400mg of Advil (ibuprofen) a day for 2 months everytime I get a headache now I'm getting heartburn & pain in stomach. How do I get rid of it?
Rebound? Phenomenon is known as rebound headache and occurs when you use daily meds to treat the original headache. Its a vicious cycle. The headache worsens whenever you haven't taken the meds. You become dependent. This amount of Advil (ibuprofen) will also harm protective lining in the stomach. You need to see a physician urgently to 1) work up potential headache causes, 2) adjust pain management plan, 3) treat gut.